JournalsemVol. 62, No. 1pp. 30–39

Extreme values for the area of rectangles with vertices on concentrical circles

  • Eugen J. Ionascu

    Columbus State University, United States
  • Pantelimon Stanica

    Auburn University Montgomery, United States
Extreme values for the area of rectangles with vertices on concentrical circles cover
Download PDF

Cite this article

Eugen J. Ionascu, Pantelimon Stanica, Extreme values for the area of rectangles with vertices on concentrical circles. Elem. Math. 62 (2007), no. 1, pp. 30–39

DOI 10.4171/EM/51